MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 DAVOL® FEMALE CATH KIT; FEMALE CATHETER KIT

C.R. BARD, INC. (COVINGTON) -1018233 DAVOL® FEMALE CATH KIT; FEMALE CATHETER KIT
Catalog Number 0035720
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the catheter was missing from the female catheter kit.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿bard female cath kit reorder/ref 0035720 8fr.Instructions for use: 1.Open package and remove plastic wallet.2 open plastic wallet and don gloves.3.Pull catheter out of the tube to desired length, lay tube on sterile field.4.Open lubricant and lubricate catheter.5.Open swab packet.Cleanse vaginal area.6.Proceed with catheterization 7.Pull catheter out of top; tighten cover and depress blue spout, 8.Fill out label, place on centrifuge tube.Send to lab in normal manner.Important 1.Use plastic wallet as sterile field.2.Pull catheter out of centrifuge to the proper length immediately after donning gloves.Note: if urine does not flow freely into the tube, the cap may need to be loosened slightly.Contents: ¿8fr.Catheter in centrifuge tube ¿povidone-iodine swabs ¿vinyl gloves ¿3 gm lubricant ¿towel ¿label sterilized by ethylene oxide single use.Do not resterilize.Do not use if package damaged.Not made with natural rubber latex.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of the physician.Bard and davol are registered trademarks of c.R.Bard, inc." the device was not returned.
 
Event or Problem Description
It was reported that the catheter was missing from the female catheter kit.

Brand Name
DAVOL® FEMALE CATH KIT
Common Device Name
FEMALE CATHETER KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7804701
Report Number1018233-2018-03699
Device Sequence Number13830536
Product Code FFH
UDI-Device Identifier00801741045837
UDI-Public(01)00801741045837
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number0035720
Device Lot NumberNGCR0118
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer08/31/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1